# SDR GLBA20061013

- Difficulty date: October 11, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 23,072 hours, 28,520 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT IB FORWARD WING TO BODY FAIRING FUSELAGE SKIN CHAFFED AT F.S. 258.25 AT B.L. 29.06.   REPAIRED LEFT HAND INBOARD FORWARD WING TO FUSELAGE SKIN FROM F.S. 258.25 TO 267.25 I.A.W. BEECH 1900D SRM 51-70. REPAIR DIMENSIONS APPROXIMATELY 11.5" BY 2".2024 T3.  RII INSPECTION COMPLIED WITH PER TASKCARD 8.2.1.
